# SDR EY2R9600154

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Propeller: Hartzl HCC3YF1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8468A8R
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN H58903, CRACKED NEAR SHANK IN LIP
